# SDR 08FDEA02021

- Difficulty date: May 29, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46800
- Aircraft time: 78,203 hours, 24,415 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER PIT STA 1841 FLOORBEAM IS CORRODED FROM LBL 20 TO RBL 20.  AFTER CORROSION REMOVAL, FOUND OUT OF REPAIR LIMIT IAW SRM 53-00-01, REMOVED   FLOORBEAM AND REPLACED NEW FLOORBEAM IAW SRM 51-31-01, CLASSIFIED AS MAJOR REPAIR.
